Continuity of random fields on Riemannian manifolds
Artikel i vetenskaplig tidskrift, 2016

A theorem of the Kolmogorov–Chentsov type is proved for random fields on a Riemannian manifold.

Riemannian manifolds

Kolmogorov–Chentsov theorem

Gaussian random fields

Random fields

Författare

Annika Lang

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Göteborgs universitet

Jürgen Potthoff

Martin Schlather

Dimitri Schwab

Communications on Stochastic Analysis

0973-9599 (ISSN)

Vol. 10 185-193

Fundament

Grundläggande vetenskaper

Ämneskategorier

Sannolikhetsteori och statistik